加载中…
In this paper we define and prove of the existence of the multi-point Green’s function for SLE - a normalized limit of the probability that an curve passes near to a pair of marked points in the interior of a domain. When this probability is nontrivial, and an expression can be written in terms two-sided radial SLE. One of the main components to our proof is a refinement of a bound first provided by Beffara [Ann. Probab. 36 (2008) 1421-1452]. This work contains a proof of this bound independent from the original.

生成讲解博客的中文版本

生成AI智能校验的中文版本